Alert archive / Kansas / River Flood Warnings in 2020
River Flood Warning 2, NWS Topeka, KS
NWS Topeka, KS issued this river flood warning at May 15, 2020, 4:54 AM CDT for Wabaunsee County, Kansas. It took effect at May 15, 2020, 6:10 AM CDT. It was in force for 100 min.
The area
The outline as issued.
The facts
- Issued
- May 15, 2020, 4:54 AM CDT (09:54 UTC)
- In effect from
- May 15, 2020, 6:10 AM CDT
- Expired
- May 15, 2020, 7:50 AM CDT
- In force
- 100 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 15 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mill Creek (PXCK1) at Paxico (PXCK1). The gauge peaked at 21.52 ft at May 15, 2020, 6:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 21 ft
- Moderate stage
- 31 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06888500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
022 WGUS43 KTOP 150955 FLWTOP BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Topeka KS 454 AM CDT Fri May 15 2020 ...The National Weather Service in Topeka, KS has issued a flood warning for the following streams in Kansas... Marais Des Cygnes River above Reading affecting Lyon and Osage Counties Mill Creek Near Paxico affecting Wabaunsee County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC111-139-151754- /O.NEW.KTOP.FL.W.0001.200515T1137Z-200516T0054Z/ /RDNK1.1.ER.200515T1137Z.200515T1200Z.200515T1254Z.NO/ 454 AM CDT Fri May 15 2020 The National Weather Service in Topeka, KS has issued a * Flood warning for The Marais Des Cygnes River above Reading. * until this evening. * At 4:46 AM Friday the stage was 16.5 feet. * Flood stage is 19.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this morning and continue to rise to near 19.5 feet by this morning.The river will fall below flood stage by this morning. * Impact...At 19.0 feet...Low lying areas along the river flood. && LAT...LON 3856 9602 3860 9596 3853 9586 3849 9592 $$ KSC197-151754- /O.NEW.KTOP.FL.W.0002.200515T1117Z-200516T0011Z/ /PXCK1.1.ER.200515T1117Z.200515T1200Z.200515T1211Z.NO/ 454 AM CDT Fri May 15 2020 The National Weather Service in Topeka, KS has issued a * Flood warning for The Mill Creek Near Paxico. * until this evening. * At 4:31 AM Friday the stage was 20.2 feet. * Flood stage is 21.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this morning and continue to rise to near 21.3 feet by this morning.The river will fall below flood stage by this morning. * Impact...At 21.0 feet...Low lying farm fields and campsites along the creek begin to flood. && LAT...LON 3911 9600 3908 9595 3906 9601 3901 9627 3906 9628 $$
2 follow-up statements
950 WGUS83 KTOP 151110 FLSTOP Flood Statement National Weather Service Topeka KS 610 AM CDT Fri May 15 2020 ...The Flood Warning continues for the following streams in Kansas... Mill Creek Near Paxico affecting Wabaunsee County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC197-160011- /O.EXT.KTOP.FL.W.0002.200515T1110Z-200516T0011Z/ /PXCK1.1.ER.200515T1003Z.200515T1046Z.200515T1211Z.NO/ 610 AM CDT Fri May 15 2020 The Flood Warning continues for The Mill Creek Near Paxico. * from this morning to this evening. * At 5:46 AM Friday the stage was 21.4 feet. * Flood stage is 21.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by this morning. * Impact...At 21.0 feet...Low lying farm fields and campsites along the creek begin to flood. && LAT...LON 3911 9600 3908 9595 3906 9601 3901 9627 3906 9628 $$
585 WGUS83 KTOP 151250 FLSTOP Flood Statement National Weather Service Topeka KS 750 AM CDT Fri May 15 2020 ...The Flood Warning is cancelled for the following streams in Kansas... Mill Creek Near Paxico affecting Wabaunsee County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC197-151320- /O.CAN.KTOP.FL.W.0002.000000T0000Z-200516T0011Z/ /PXCK1.1.ER.200515T1003Z.200515T1101Z.200515T1217Z.NO/ 750 AM CDT Fri May 15 2020 The Flood Warning is cancelled for The Mill Creek Near Paxico. * At 7:31 AM Friday the stage was 20.7 feet. * Flood stage is 21.0 feet. * Fell below flood stage at 7:17 AM Friday. * Forecast...The river will continue to fall to 7.5 feet by Saturday morning. * Impact...At 21.0 feet...Low lying farm fields and campsites along the creek begin to flood. && LAT...LON 3911 9600 3908 9595 3906 9601 3901 9627 3906 9628 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at May 15, 4:36 AM CDT, 18 minutes earlier.
Area forecast discussion, May 15, 4:36 AM CDT, 18 minutes before
Area Forecast Discussion National Weather Service Topeka KS 436 AM CDT Fri May 15 2020 .SHORT TERM...(Today and tonight) Issued at 434 AM CDT Fri May 15 2020 Multiple mid level perturbations streaming eastward over the Central Plains this morning has resulted in two distinct clusters of thunderstorms across southern Kansas. While the cluster in southeast Kansas is progged to continue exiting the area, veering low level winds and decent mid level moisture advection may allow the southwest KS convective cluster to spread into portions of central Kansas later this morning. Given the sharp mid level instability gradient in our southern areas, effective bulk shear values close to 35 kts may support a few strong updrafts with small hail, gusty winds, and brief heavy rainfall. Otherwise it appears the optimal instability should remain in southern Kansas. Will therefore allow the Flash Flood Watch to expire at 12Z this morning. Focus for the afternoon turns to the frontal boundary progged to lift back northward through the afternoon. Dependent upon morning convection, there is some uncertainty on where the boundary ends up by peak heating and therefore any possible convection in the area. With the exception of the RAP, consensus guidance holds off on any organized, widespread precipitation developing until the evening. The last few runs of the HRRR attempt to develop isolated showers along the warm front by late afternoon, however with forecast soundings exhibiting a decent EML, have low confidence in storm development for the late afternoon. Cloud cover south of Interstate 70 should inhibit highs to the low 70s with upper 70s in north central Kansas where skies are mostly sunny. For this evening, isentropic lift increases ahead of an incoming upper trough ejecting into the northern plains. While certainty is higher near the sfc low in OK for convection, models are consistent in developing elevated thunderstorms in the late evening to overnight period. Storms initially could be strong to severe with MUCAPE near 1500 J/KG, however weak effective bulk shear and weakening instability towards the NE border suggest severe updrafts will gradually merge and weaken as they lift towards NE. Main hazards with these storms will be hail and gusty winds. Optimal moisture transport with PWAT values seen on forecast soundings suggest north central KS could see the highest rainfall totals overnight. And given the drier antecedent conditions, have opted to not issue flood headlines at this point. .LONG TERM...(Saturday through Thursday) Issued at 434 AM CDT Fri May 15 2020 The main northern stream low exits into the northern plains by Saturday evening, developing a sfc low off the CO Rockies as a cold front shifts southeast through northeast Kansas in the late afternoon to evening time frame. Any lingering convection Saturday morning may impact the severity of storms by late afternoon. Therefore overall confidence in location and extent of severe storms is low at this point. Nonetheless models overall show decent sfc based instability under an eroding capping inversion to develop by late afternoon. While effective bulk shear remains fairly weak, a few severe storms remain possible especially south of Interstate 70. Forecast soundings show PW values increasing close to 1.5 inches at this time as well, increasing the concern for another round of heavy rainfall and localized flooding Saturday. Slightly cooler, less humid airmass slides into the region on Sunday and Monday with highs in the lower 70s and dewpoints in the 50s. Upper ridging builds into the central CONUS through mid week with highs gradually increasing to the middle and upper 70s. An incoming negatively tilted upper trough attempts to break down the ridge by late week, bringing chances for storms back into the forecast as highs are likely to be in the 80s Thursday and Friday. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1223 AM CDT Fri May 15 2020 VFR stratus deck along with TSRA are exiting terminals to the south and east. Some question as to redevelopment of stratus on the back end with some models hinting at low end MVFR/IFR stratus redeveloping at KTOP/KFOE aft 10Z. Went ahead and kept the mention as it would likely be stratus as opposed to fog. Easterly winds increase close to 10 kts in the afternoon with stratus developing northward through the day. TSRA chances and coverage are uncertain at this point in the late afternoon. && .TOP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM CDT this morning for KSZ040-054>056- 058-059. && SHORT TERM...22 LONG TERM...22 AVIATION...22
Hazardous weather outlook, May 15, 4:49 AM CDT, 5 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 449 AM CDT Fri May 15 2020 KSZ008>012-020>024-026-034>040-054>056-058-059-161000- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 449 AM CDT Fri May 15 2020 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...Today and Tonight. A few strong to marginally severe storms are possible this evening into the overnight period, especially across central and portions of north central Kansas. Locally heavy rainfall, hail, and damaging wind gusts are the main hazards. Minor flooding is possible along the Mill Creek, Neosho and Marais Des Cygnes rivers. Please see the latest river statement for details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A few severe storms are expected to develop along and near a cold front late Saturday afternoon and evening. Large hail, damaging wind gusts, and locally heavy rainfall are likely. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep
In the hours before
Special weather statement, May 14, 11:31 PM CDT, 5 hours 23 minutes before
Special Weather Statement
National Weather Service Topeka KS
1131 PM CDT Thu May 14 2020
KSZ056-058-059-150530-
Coffey-Franklin-Anderson-
1131 PM CDT Thu May 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN...ANDERSON AND
COFFEY COUNTIES UNTIL 1230 AM CDT...
At 1131 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lane to 4 miles north of Colony to 6 miles
northwest of Gridley. Movement was southeast at 15 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Garnett, Burlington, Waverly, Richmond, Colony, New Strawn, Gridley,
Greeley, Princeton, Lane, Rantoul, Westphalia, Kincaid, Lone Elm,
Harris, John Redmond Reservoir and Le Roy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Kansas.
LAT...LON 3828 9595 3841 9561 3843 9551 3844 9551
3858 9510 3855 9506 3804 9508 3804 9596
TIME...MOT...LOC 0431Z 324DEG 12KT 3847 9510 3814 9535 3817 9596
BaergLocal storm report, May 14, 11:44 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1144 PM CDT THU MAY 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HEAVY RAIN 3 WSW HOLTON 39.45N 95.80W
05/14/2020 M2.11 INCH JACKSON KS MESONET
STORM TOTAL.
&&
JPLocal storm report, May 14, 11:55 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1155 PM CDT THU MAY 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM HEAVY RAIN 6 NNE NETAWAKA 39.67N 95.66W
05/14/2020 E2.30 INCH BROWN KS PUBLIC
PERSONAL MESONET STATION. STORM TOTAL.
&&
JPSpecial weather statement, May 15, 12:33 AM CDT, 4 hours 21 minutes before
Special Weather Statement National Weather Service Topeka KS 1233 AM CDT Fri May 15 2020 KSZ059-150615- Anderson- 1233 AM CDT Fri May 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ANDERSON COUNTY UNTIL 115 AM CDT... At 1233 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 6 miles north of Lone Elm to 6 miles northeast of Yates Center. Movement was east at 35 mph. Half inch hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Kincaid and Lone Elm. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 100 AM CDT for east central Kansas. LAT...LON 3821 9518 3820 9508 3804 9508 3804 9536 TIME...MOT...LOC 0533Z 286DEG 31KT 3817 9526 3795 9567 Baerg
Local storm report, May 15, 1:17 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
117 AM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM FUNNEL CLOUD 4 S ESKRIDGE 38.80N 96.11W
05/14/2020 WABAUNSEE KS TRAINED SPOTTER
FUNNEL CLOUD OBSERVED.
0155 AM TSTM WND GST BLAINE 39.50N 96.40W
05/14/2020 E60 MPH POTTAWATOMIE KS CO-OP OBSERVER
ALSO HAD SOME HAIL DAMAGE ON A CAR BUT DID
NOT KNOW THE SIZE OF HAIL STONES. TIME
ESTIMATED FROM RADAR.
1030 PM FLASH FLOOD COUNCIL GROVE 38.66N 96.49W
05/14/2020 MORRIS KS PUBLIC
DELAYED REPORT VIA VIDEO ON SOCIAL MEDIA.
EXTENSIVE FLOODING UP TO 1 FOOT DEEP AT N
ROCKHILL AND COLUMBIA ST IN COUNCIL GROVE.
0954 PM HAIL 3 N COUNCIL GROVE 38.70N 96.50W
05/14/2020 E1.75 INCH MORRIS KS TRAINED SPOTTER
0938 PM HAIL 2 N COUNCIL GROVE 38.69N 96.49W
05/14/2020 E1.00 INCH MORRIS KS TRAINED SPOTTER
0850 PM TORNADO 8 S COUNCIL GROVE 38.55N 96.53W
05/14/2020 MORRIS KS PUBLIC
0807 PM HAIL 4 NW DUNLAP 38.61N 96.42W
05/14/2020 E1.75 INCH MORRIS KS PUBLIC
1112 PM HEAVY RAIN AMERICUS 38.51N 96.26W
05/14/2020 E2.50 INCH LYON KS PUBLIC
SOCIAL MEDIA REPORT. STILL RAINING.
1100 PM HEAVY RAIN 3 SSE AMERICUS 38.47N 96.25W
05/14/2020 M2.19 INCH LYON KS CO-OP OBSERVER
STORM TOTAL.
1018 PM HEAVY RAIN 4 WNW BUSHONG 38.66N 96.32W
05/14/2020 E3.50 INCH LYON KS TRAINED SPOTTER
STORM TOTAL SINCE 8 AM CDT. STILL RAINING.
1018 PM FLASH FLOOD 4 WNW BUSHONG 38.66N 96.32W
05/14/2020 LYON KS TRAINED SPOTTER
WATER FLOWING OVER ROAD 340 ABOUT A FOOT
DEEP.
1000 PM HAIL 6 NE ADMIRE 38.68N 96.00W
05/14/2020 U1.00 INCH LYON KS PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0957 PM HAIL 1 NNE AMERICUS 38.51N 96.26W
05/14/2020 E1.00 INCH LYON KS TRAINED SPOTTER
0815 PM FUNNEL CLOUD 2 NNW BUSHONG 38.67N 96.28W
05/14/2020 LYON KS LAW ENFORCEMENT
FUNNEL CLOUD EXTENDING DOWNWARD FROM WALL
CLOUD.
0605 PM HAIL 1 NW EMPORIA 38.42N 96.20W
05/14/2020 E1.00 INCH LYON KS PUBLIC
RELAYED VIA KVOE RADIO.
0556 PM HAIL 2 W EMPORIA 38.41N 96.21W
05/14/2020 E1.00 INCH LYON KS BROADCAST MEDIA
VIA KVOE RADIO.
0555 PM HAIL 1 NW EMPORIA 38.41N 96.20W
05/14/2020 E0.88 INCH LYON KS BROADCAST MEDIA
AT KVOE STUDIOS.
1125 PM HEAVY RAIN 3 WSW HOLTON 39.45N 95.80W
05/14/2020 M2.11 INCH JACKSON KS MESONET
STORM TOTAL.
0954 PM FLASH FLOOD 2 S WHITING 39.56N 95.61W
05/14/2020 JACKSON KS COUNTY OFFICIAL
FLASH FLOODING IS BEING REPORTED NEAR THE
TOWN OF WHITING. WATER IS FLOWING OVER THE
ROADWAYS.
0228 AM HAIL 5 WNW MAYETTA 39.36N 95.82W
05/14/2020 E1.00 INCH JACKSON KS PUBLIC
TIME ESTIMATED FROM RADAR.
0807 PM HAIL 7 SSW ENTERPRISE 38.80N 97.15W
05/14/2020 E1.25 INCH DICKINSON KS TRAINED SPOTTER
MOSTLY QUARTER-SIZE HAIL, SOME HALF-DOLLAR.
LASTED ABOUT 3-4 MINUTES.
0753 PM HAIL 8 NE CARLTON 38.78N 97.20W
05/14/2020 E1.75 INCH DICKINSON KS TRAINED SPOTTER
MOSTLY QUARTER-SIZE HAIL, ONE GOLF BALL
SIZE. TIME ESTIMATED FROM RADAR.
1220 AM HAIL 4 W LE ROY 38.08N 95.70W
05/15/2020 E1.00 INCH COFFEY KS EMERGENCY MNGR
HAIL COVERING THE GROUND FROM PEA TO QUARTER
SIZE.
1130 PM FLASH FLOOD 2 NW BETO JUNCTION 38.43N 95.73W
05/14/2020 COFFEY KS EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED WATER OVER
ROADWAYS.
1040 PM TSTM WND GST WAVERLY 38.40N 95.60W
05/14/2020 E60 MPH COFFEY KS EMERGENCY MNGR
1154 PM HEAVY RAIN 6 NNE NETAWAKA 39.67N 95.66W
05/14/2020 E2.30 INCH BROWN KS PUBLIC
PERSONAL MESONET STATION. STORM TOTAL.
&&Local storm report, May 15, 1:28 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
128 AM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN 3 SSE AMERICUS 38.47N 96.25W
05/15/2020 M3.98 INCH LYON KS CO-OP OBSERVER
STORM TOTAL.
&&
JPThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:09 PM CDT | Special Weather Statement | TOP | Dickinson | 36 min |
| May 14, 7:15 PM CDT | Special Weather Statement | TOP | Geary, Jackson, Pottawatomie | 30 min |
| May 14, 7:28 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 47 min |
| May 14, 7:32 PM CDT | Special Weather Statement | TOP | Morris | 28 min |
| May 14, 7:38 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Wabaunsee | 52 min |
| May 14, 7:54 PM CDT | Special Weather Statement | TOP | Jackson | 36 min |
| May 14, 8:00 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 45 min |
| May 14, 8:15 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 45 min |
| May 14, 8:17 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie | 43 min |
| May 14, 8:19 PM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 41 min |
| May 14, 8:38 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Osage, Wabaunsee | 52 min |
| May 14, 8:54 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Nemaha | 51 min |
| May 14, 8:56 PM CDT | Tornado Warning | TOP | Lyon, Wabaunsee | 34 min |
| May 14, 8:58 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Nemaha | 47 min |
| May 14, 8:59 PM CDT | Tornado Warning | TOP | Morris | 18 min |
| May 14, 9:01 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Osage, Shawnee, Wabaunsee | 44 min |
| May 14, 9:02 PM CDT | Flash Flood Warning | TOP | Jackson | 3 hr |
| May 14, 9:23 PM CDT | Special Weather Statement | TOP | Nemaha | 37 min |
| May 14, 9:27 PM CDT | Tornado Warning | TOP | Lyon | 33 min |
| May 14, 9:31 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Morris, Osage, Wabaunsee | 44 min |
| May 14, 9:55 PM CDT | Tornado Warning | TOP | Coffey, Lyon, Osage | 35 min |
| May 14, 10:07 PM CDT | Special Weather Statement | TOP | Brown | 53 min |
| May 14, 10:08 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 52 min |
| May 14, 10:16 PM CDT | Flash Flood Warning | TOP | Lyon, Morris, Wabaunsee | 4 hr |
| May 14, 10:26 PM CDT | Special Weather Statement | TOP | Jackson | 64 min |
| May 14, 10:30 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Osage | 60 min |
| May 14, 10:36 PM CDT | Flash Flood Warning | TOP | Brown | 3 hr |
| May 14, 10:49 PM CDT | Severe Thunderstorm Warning | TOP | Franklin | 41 min |
| May 14, 10:59 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 46 min |
| May 14, 11:02 PM CDT | Flash Flood Warning | TOP | Coffey, Lyon, Osage | 3 hr |
| May 14, 11:04 PM CDT | Tornado Warning | TOP | Lyon | 26 min |
| May 14, 11:31 PM CDT | Special Weather Statement | TOP | Anderson, Coffey | 59 min |
| May 14, 11:39 PM CDT | Flash Flood Warning | TOP | Anderson | 4 hr |
| May 14, 11:51 PM CDT | Areal Flood Warning | TOP | Jackson | 3 hr |
| May 14, 11:51 PM CDT | Severe Thunderstorm Warning | TOP | Coffey | 39 min |
| May 15, 12:15 AM CDT | Severe Thunderstorm Warning | TOP | Anderson | 45 min |
| May 15, 12:33 AM CDT | Special Weather Statement | TOP | Anderson | 42 min |
| May 15, 1:23 AM CDT | Areal Flood Warning | TOP | Brown | 3 hr |
| May 15, 2:14 AM CDT | Areal Flood Warning | TOP | Lyon, Morris, Wabaunsee | 3 hr |
| May 15, 2:50 AM CDT | Areal Flood Warning | TOP | Coffey, Lyon, Osage | 18 hr |
| May 15, 4:54 AM CDT | River Flood Warning | TOP | Lyon, Osage | 15 hr |
| May 15, 5:07 AM CDT | Areal Flood Warning | TOP | Lyon, Morris, Wabaunsee | 28 hr |
| May 15, 8:39 AM CDT | River Flood Warning | TOP | Lyon | 41 hr |
| May 15, 8:39 AM CDT | River Flood Warning | TOP | Lyon | 51 hr |
| May 15, 8:39 AM CDT | River Flood Warning | TOP | Lyon | 37 hr |
Nearby
River Flood Warnings in Kansas, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.